# SDR AALA20001482

- Difficulty date: September 7, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Galley
- Part time: 32,546 hours, 12,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON TOP OF FLOOR SUPPORT ''D'' RIGHT FROM FR 73 TO FR 74, FR 75 TO FR 77, AND AFT FR 80.  REMOVED CORROSION PER SRM 51-74-10, ALODINED, PRIMED AND PAINTED AREAS PER SRM 51-21-00, BLEND-OUT AREA IS ACCEPTABLE (WITHIN LIMITS) IAW ESO 30595 DATED 9-1-00.  (X)
